this is the second time they’ve blown up my computer… smoke everywhere from the PSU, they’ve done this before had to buy a new CPU, motherboard and ram to fix it - cost me months of time and hundreds of pounds - now I have to do it again. Don’t take my meds because I still have extreme sexual dysfunction even after being 2 years completely off meds. Got a medical review coming up but I know they will just mess me around again - do you have any ideas of any meds that could bring back sexual dysfunction and stop the voices and paranoia. I’ve tried supplements like ginseng powder, nootropics, Viagra, exercise thanks
A bad quality psu will more likely get on fire. Also this happens if you overload the psu, wattage and amps. Get a Corsair or Seasonic.
My friend’s cheap psu caught on fire once when I was at his house. He never bought cheap power supplies again.
I have been having a good experience with Lurasidone (30mg twice a day)
Try buying a new PSU first before all the other components, see if that fixes the problem, your other components may still be fine. Make sure it is high wattage so its not under powered.
My PSU is 1000watt and is coming up on 10 years old i think, I bought it a long time ago. It was a really good one.
I got a 1200W Seasonic one, was using it for mining Monero and Ethereum. I dont mine anymore. It has a 12yrs warranty.
I was mining with two 300w gpus and was planning on getting a third 300w gpu.
I just looked mine up, it was one of the first 1000w. The Enermax Galaxy 1000w. Back in 2007, still running great, powers my 1080 GTX right now.
Enermax is a good brand but isnt as popular as before. I still have a working Enermax 485W from 2005 but I dont use it anymore.
hey guys it wasn’t my PSU its was working fine after it blew up the first time round. I just replaced some of the smelly connected cables and it was still working fine. I replaced the XFX PSU with a new Corsair 1000w PSU and it still happened. I think they want me dead. Any ideas on meds with no sexual dysfunction so I can get rid of these Satanists. thanks
Yeah, I mentioned in my first post. I am on Lurasidone (Latuda) 60mg pills. I split them in half and take 30 mg with breakfast/dinner. Works wonders, no sexual dysfunction.
I have no side effects with Latuda, and it works 100%, but that is just me. Everyone’s experience with meds are different.
ill see what the psychiatrist will say. thanks
Your computer most likely blew because of substandard components, poor assembly, poor operating environment, or not being maintained properly. “They” blowing up your computer just doesn’t happen.
Former IT professional saying this.